# SDR REXA97238

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- Engine: Ge CT75A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OVERTEMPED ON TAKEOFF.  INDICATED 108 DEGREES AT 33 DEGREES CELSIUS.  RIGHT TEMP INDICATED 934 DEGREES CELSIUS.  SECURED LOOSE LOW PRESSURE BLEED LINE.  GROUND RAN WITH AND WITHOUT CTOT, CHECKS GOOD.  (M)
